MathSciNet Relay Station
MathSciNet bibliographic data
MR1214905 (94a:16024) 16G70 (16G10)
Liu, Shi Ping Semi-stable components of an Auslander-Reiten quiver. J. London Math. Soc. (2) 47 (1993), no. 3, 405–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement